# SDR DALA2018031201701

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,128 hours, 37,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMING LEVER DIFFICULT TO MOVE. CLEANED AND LUBED GIRT BAR MECHANISM IAW AMM 12-21-18. OPERATED THE DOOR ARMING LEVER. MECHANISM OPS SMOOTHLY. ALL DOOR INDICATIONS NORMAL.
